# SDR MWEA070116

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 45,915 hours, 45,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EVACUATION SLIDE BOTTLE PRESSURE GAUGE NOT IN THE GREEN BAND.  REMOVED AND REPLACED TAIL CONE SLIDE ASSEMBLY.
